# SDR SWAA2022021415417

- Difficulty date: April 5, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RH SIDE; AFT OF CARGO DOOR CUT-OUT; SIDE SHIELD HAS MULTIPLE AREAS OF CORROSION FROM STA-492 TO STA-500A STR-25R. (MARKED) / REMOVED CORROSION AT BS 492-BS 500A STR 25R SIDE SHIELD I/A/W SRM 51-10-02 USED 10X NO FURTHER CORROSION. VERIFIED MAT. LOSS ORIG 'T' .032'' MAT. LOSS .006' REMAINING 'T' .026' OUT OF LIMITS I/A/W SRM 53-00-53-1A-2 STEP 4A(2)(A) DETAIL D. LOCATED; DRILLED AND INSTALLED I/AW SRM 51-40-05; SRM 51-40-02 AND BOEING DWG 143A0080
